I know you're not supposed to be drinking any alcohol on this medication, I normally don't however I had a small lightly mixed drink with alcohol today and I was super nauseous and ready to vomit. Is this a common symptom with this drug? Has anyone felt like this after drinking on Wellbutrin?
Wellbutrin increases the effects of alcohol. Drinking with Wellbutrin is ok for many people, but others have experienced seizures while combining the two.That is why there is a black box warning that comes with Wellbutrin. It would be good to address your concerns and your personal experience with your doctor and see what he says.
G gave you great advice.
The literature states to "avoid alcohol or limit intake".
Every person have different reactions to these meds.
My two cents...
If it promotes compliance with long term meds, it's good to feel "normal" in your lifestyle.
Diluting wine with soda water in a nice wine glass makes socializing easier to avoid questions about why are you not having a drink.
I know there may be negative feedback about refraining totally.
Balance in life sometimes makes all the difference.
I'd probably avoid any alcohol until you have fully adapted to the medication.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Apr 2011 • 1 answer
Updated 27 Apr 2011 • 2 answers
Updated 15 Nov 2018 • 3 answers
Updated 31 May 2015 • 2 answers
Updated 3 Dec 2017 • 2 answers